MAUDE Adverse Event Report: BECKMAN COULTER COULTER ACT 5DIFF AL HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER ACT 5DIFF AL HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number 5diff
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(4) 2017 the field service engineer (fse) was at the customer site and observed that the check valve at vl8 was not working.The fse also replaced the hemoglobin (hgb) led, and the rbc and wbc electrodes to resolve the reported problem.It could not be confimred if there was impact to patient results for this event.In an abundance of caution beckman coulter has submitted a report.Patient information was not provided by the customer.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported that their coulter act 5diff al hematology analyzer was experiencing high platelet counts.It could not be confirmed if it was controls or patient samples that were affected.The customer did not provide patient or control data.There was no report of change of patient treatment or affect to the patient.

Brand Name
COULTER ACT 5DIFF AL HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key7988190
Report Number1061932-2018-00040
Device Sequence Number16489185
Product Code GKZ
UDI-Device Identifier15099590576462
UDI-Public(01)15099590576462(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryZA
PMA/510(K) Number
K032013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5diff
Device Catalogue Number6605581
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2017
Initial Report FDA Received Date10/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1